# SDR UPS01436655

- Difficulty date: August 15, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT DOOR FOR ESCAPE SLIDE AT COCKPIT BINDS WHEN OPENING OR CLOSING. ADJUSTED LATCH AND LUBED TRACK SLIDE OPERATES NORMAL NO BINDING.
